# SDR SWAA2024041876546

- Difficulty date: April 18, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 66,717 hours, 39,941 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Unknown
- Location: Fwd Service Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY GIRT BAR TO HARD TO PUT IN THE ARM POSIOTION<[01] OPS CHECKED SLIDE GIRT BAR PER MM 25-66-02 OPS CHECKS GOOD
